EconPapers    
Economics at your fingertips  
 

The Method of Lines for Ternary Diffusion Problems

Henryk Leszczyński and Milena Matusik

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

The method of lines (MOL) for diffusion equations with Neumann boundary conditions is considered. These equations are transformed by a discretization in space variables into systems of ordinary differential equations. The proposed ODEs satisfy the mass conservation law. The stability of solutions of these ODEs with respect to discrete L 2 norms and discrete norms is investigated. Numerical examples confirm the parabolic behaviour of this model and very regular dynamics.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/517285.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/517285.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:517285

DOI: 10.1155/2014/517285

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:517285